# SDR VNAA0011012

- Difficulty date: November 14, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 2304000001
- Part serial: 047
- Condition: Failed
- Location: Nlg Steering
- Part time: 12,043 hours, 11,048 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CVG - FLT 4087 - WHEN GEAR WAS EXTENDED DURING THE APPROACH INTO CVG, CREW RECEIVED A NOSE WHEEL STEERING FAIL.  CREW PERFORMED A GO AROUND AND LANDED SAFELY.  MAINTENANCE WENT TO CVG AND REPLACED THE NOSE WHEEL STEERING HYDRAULIC UNIT IAW DORNIER MAINTENANCE WITH 32-51-07.  OPERATIONAL CHECK WAS GOOD AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  (M)
